# SDR AALA201707189019

- Difficulty date: July 17, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug MD 83
- Aircraft serial: 49455
- Aircraft time: 89,741 hours, 42,806 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Part number: AA3090A
- Condition: Defective
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  FLIGHT ATTENDANT REPORTED ODOR IN CABIN, INFLIGHT, POSSIBLE DIRTY SOCK ODOR.  THE FLIGHT CONTINUED TO DESTINATION WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED BOTH WATER SEPARATORS.
